# SDR GTIA2025071738991

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 9,925 hours, 4,222 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AND DECENT SUSPECTED FUME EVENT (AIR QUALITY EVENT) PACK 1.  TEMPORARY, DIRTY SOCKS, BODY ODOR/BIOHAZR, OIL/OIL BURNING SMELL. APPARENT CABIN SOURCE: PACK 1 FLIGHT DECK AREA FO SIDE. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED T/S PROCEDURE IAW TSM 05-50-00-810-831-A. ISOLATED PACK 1+2 BLEED AIR AND APU BLEED AIR. NO ODOR DETECTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
